# SDR FDEA202507241315

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 8,932 hours, 4,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58698
- Condition: Cracked
- Location: Zone 200
- Part time: 8,932 hours, 4,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MCC FLOOR PANEL 251AFF. MCC FLOOR PANEL 251AFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4B FIG 201 SHEET 2, REV 92 APR 15,2025.
